Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Na minha lista:
Autor principal: | American Mathematical Society |
---|---|
Formato: | Artigo |
Idioma: | English |
Publicado em: |
American Mathematical Society
2009
|
Assuntos: | |
Acesso em linha: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Tags: |
Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Registos relacionados
-
Mathematics of computation. Volume 66, Number 219, 1997
Por: American Mathematical Society
Publicado em: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
Por: American Mathematical Society
Publicado em: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
Por: American Mathematical Society
Publicado em: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
Por: American Mathematical Society
Publicado em: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
Por: American Mathematical Society
Publicado em: (2009)